CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gawlik-E-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2011 | 2009
Number of items: 4.

2013

Desbrun, Mathieu and Gawlik, Evan S. and Gay-Balmaz, François et al. (2013) Variational discretization for rotating stratified fluids. Discrete and Continuous Dynamical Systems, 34 (2). pp. 477-509. ISSN 1078-0947. https://resolver.caltech.edu/CaltechAUTHORS:20131114-134029870

2011

Gawlik, E. S. and Mullen, P. and Pavlov, D. et al. (2011) Geometric, variational discretization of continuum theories. Physica D, 240 (21). pp. 1724-1760. ISSN 0167-2789. https://resolver.caltech.edu/CaltechAUTHORS:20120103-140434914

2009

Gawlik, Evan S. and Marsden, Jerrold E. and Du Toit, Philip et al. (2009) Lagrangian coherent structures in the planar elliptic restricted three-body problem. Celestial Mechanics and Dynamical Astronomy, 103 (3). pp. 227-249. ISSN 0923-2958. https://resolver.caltech.edu/CaltechAUTHORS:20090417-120127476

Gawlik, Evan S. and Marsden, Jerrold E. and Campagnola, Stefano et al. (2009) Invariant manifolds, discrete mechanics, and trajectory design for a mission to Titan. In: Spaceflight mechanics 2009. Advances in the Astronautical Sciences . Vol.134. American Astronautical Society , pp. 1887-1903. ISBN 978-0-87703-554-1. https://resolver.caltech.edu/CaltechAUTHORS:20100621-085406635

This list was generated on Thu Oct 17 21:06:39 2019 PDT.